# SDR USAA2012082400008

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 221EF BETWEEN FR16 TO FR20 & BETWEEN Y254 TO Y1292.  REPLACED FLOOR PANEL 221EF IAW JOB 26C22053014.
